# SDR CALA2019092301626

- Difficulty date: September 23, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 11,183 hours, 3,971 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 8222911002
- Condition: Inoperative
- Location: Tcas
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TCAS FAIL FLAG ON NAVIGATION DISPLAY SHOWS WITH ATC TRANSPONDER SELECTOR AT TA AND SHOWS WITH SELECTOR AT TA/RA FLAG DISPLAYED IN POSITION 1 AND POSITION 2 REPLACED TCAS COMPUTER OPS OK. PARTS UPDATE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1079731  SN OFF 2483 COMPUTER, TRAFF OFF 23-3445-9-9001 2483 ON 23-3445-9-9001 0824.
